CaltechAUTHORS
  A Caltech Library Service

Propagation of Electromagnetic Waves Along Corrugated Lines

Weill, Georges G. (1956) Propagation of Electromagnetic Waves Along Corrugated Lines. Caltech Antenna Laboratory Technical Report, 8. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190919-140816120

[img] PDF - Submitted Version
See Usage Policy.

2260Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190919-140816120

Abstract

The propagation of electromagnetic waves along an infinite "corrugated surface" is investigated by means of integral equations and Fourier transform techniques. Results are obtained which take into account the finite distance between the corrugations. In the E case, we obtain in quite a natural way results similar to those previously obtained by R. Hurd.


Item Type:Report or Paper (Technical Report)
Additional Information:The author wishes to express his appreciation to Professor C. H. Papas and Dr. Z. A. Kaprielian for many helpful discussions.
Group:Caltech Antenna Laboratory
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)AF 18(600)-1113
Other Numbering System:
Other Numbering System NameOther Numbering System ID
AFOSRTN-57-17
ASTIAAD 115 049
Series Name:Caltech Antenna Laboratory Technical Report
Issue or Number:8
DOI:10.7907/XH3B-F786
Record Number:CaltechAUTHORS:20190919-140816120
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190919-140816120
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98760
Collection:CaltechAUTHORS
Deposited By: Melissa Ray
Deposited On:19 Sep 2019 22:03
Last Modified:03 Oct 2019 21:44

Repository Staff Only: item control page